# SDR AALA20170509005

- Difficulty date: May 9, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 52,239 hours, 21,280 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE UPPER TEE OF THE FLOORBEAM AT BS 986.5, RBL 50 TO LBL 50.  REPAIRED IAW SRM 53-70-51-24-4.
